# SDR N6WA2017111301

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 32,973 hours, 22,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU RECEPTACLE OUT OF POSITION AND BROKEN.   SKIN REPAIR PER REO. COMPLETED REPAIR OF GPU RECEPTACLE SKIN IAW SRM 51-25-01 AND REO 670-53-11-1344.
